# SDR MASA20251029009

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,834 hours, 12,954 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300 Elev
- Part time: 20,834 hours, 12,954 cycles
- Component: Elevator, Emb
- Component part number: 17062062431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR DAMAGE-LWR SKIN BETWEEN FRONT AND SPARS AND RIB9-10.  REPAIRED IAW ETD2025-170-929715
